# SDR MWEA020499

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 59101639
- Condition: Cracked
- Location: Apbjamb Dot30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD PLUG DOOR STOP RECEPTACLE AT UPPER RIGHT CORNER HAS A CRACK EMANATING FROM CUTOUT HOLE TO THE DOOR JAMB EDGE DOT 30.  --  FABRICATED AND INSTALLED DOUBLER, FABRICATED AND INSTALLED 8 FASTENERS.
